# SDR USAA2013011700007

- Difficulty date: January 16, 2013
- Submitted: January 17, 2013
- Operation: Air carrier
- Aircraft: N563UW
- Make and model: Airbus A321-231
- Aircraft serial: 5368
- Aircraft time: 316 hours, 150 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31517417
- Part serial: M8501
- Condition: Failed
- Location: R4 Door
- Part time: 309 hours, 146 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FAILURE MESSAGE PRINTOUT FOR 'SLIDE BOTTLE 4R'.  REMOVED AND REPLACED 4R DOOR SLIDE ASSEMBLY.
